# SDR YENA2025063000660

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11695
- Aircraft time: 5,737 hours, 1,073 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#841, JFK-DUB. (ETOPS) "UNABLE TO RECEIVE SELCAL AFTER MULTIPLE ATTEMPTS WITH NY RADIO AND GANDER OCEANIC.   WE HAD TO MONITOR HF WHILE IN OCEANIC AIRSPACE ( SELCAL (AMU).  TROUBLE SHOOT PER TSM 23-51-00-810-828-A, SELCAL OPS TEST OK AT THIS TIME, IAW AMM 23-51-00-710-002.MDDR CLEARED, MX-4 UPDATED, PLACARD REMOVED.
